# SDR MALA975997

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420XJ
- Make and model: Saab 340B
- Aircraft serial: 420
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Asi
- Part number: 640668901
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT AND CLIMB THROUGH 20,000 FEET, THE RIGHT ALTIMETER WAS INACCURATE, IT BEGAN INCREASING AS THE AIRCRAFT WAS CLIMBING.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE FO'S ASI.  OPS CHECK GOOD.
